# SDR FDEA202112063003

- Difficulty date: December 6, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING  - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT OUTBOARD HOLE   SURFACE FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT   OUTBOARD HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-09.   REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-09 AND E.A.# 1-5750-T0305236   C PART 2 STEP 1, TITLE: WINGS- FLIGHT SURFACES- FLIGHT SURFACES- 1-5750-7-5002- LH WING-   OUTBD FLAP OUTBD HINGE (WING SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER   GMM 6-2-100. REFER TO SNRM NUMBER N00363 ATTACHED E.A.# 1-5750-T0305236 C PART 2 FOR   DETAILS.
